# SDR UALA2012031601730

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 63,041 hours, 23,377 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942704
- Part serial: 245
- Condition: Ruptured
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION LOSS, RTFL LEFT SECONDARY HEAT EXCHANGER HAS RUPTURED.  REPLACED RUPTURED HEAT EXCHANGER ON LEFT PACK AND DAMAGED CONDITIONED AIR DUCT & COUPLING BOOT ON RT PACK REPAIR ACCOMPLISHED.
